# SDR SWIA2023012700113

- Difficulty date: January 13, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N134SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000458
- Aircraft time: 21,107 hours, 11,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frm 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN ELONGATED HOLE ON THE INTERCOSTAL O/B OF THE O/B SEAT TRACK BEAM AT FR 60.       REMOVED AND REPLACED SUPPORT BRACKET AT O/B SEAT TRACK BEAM AT FR 60. REF EMB SRM 51-40-08
